Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fell off from ladder. Having dark eyes, yellow skin. Symptoms of damaged spleen?

My husband fell off ladder fixing a truck. When he fell he fell on to truck cornor of door. went to hospital and was sent home with pain meds. this happened 6 days ago. His color looks off to me in his face. Thought his face was dirty, it wasnt. Eyes look dark and skin looks a little yellow to me. are these symptoms of damaged spleen .They thought he damaged it but then said it was ok.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no need to panic as it is a normal process where your blood that is clotted underneath you skin (also known as a hematoma) changes color as it ages and heals. There is no need for concern. Your husband should be better in about a week or two when the color returns to normal after changing to a few other colors.

I hope this relieves your anxiety. Take care and have a lovely day !
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor